Phenytoin- and cranial radiotherapy-induced toxic epidermal necrolysis treated with combination therapy: systemic steroid and intravenous immunoglobulin.
Аннотация
Toxic epidermal necrolysis (TEN) is a rare dermatological disease that causes serious morbidity and mortality. It may be caused by antibiotics, anticonvulsants, nonsteroidal anti-inflammatory agents, allopurinol, infections, autoimmune diseases, and radiotherapy. A 49-year-old man was admitted to our hospital because of skin changes. Prophylactic phenytoin was administered, and cranial radiotherapy was planned for brain metastases. During these treatments, erythematous lesions and blisters were observed on his scalp, face, neck, the front and back of his body, and his arms. Detachment of the skin, especially on the back, was also observed. TEN was diagnosed, and phenytoin was discontinued. Methylprednisolone 80 mg/day IV and intravenous immunoglobulin 1 g/kg/day were applied for treatment. After 10 days, skin recovery and re-epithelialization were established, temperature decreased, and mucosal hemorrhage ceased. The patient was discharged after 2 weeks.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.